# SDR CA980309015

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747*
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cartridge
- Part number: OA80530045
- Condition: Failed
- Location: Fire Ext
- Component: Kidde, A80550012
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FIRE EXTINGUISHER FAILED TO DISCHARGE PROPERLY.  CARTRIDGE PRESSURE OUTPUT FAILED TO FORCE THE CUTTER THROUGH THE COPPER DIAPHRAM.
